# SDR DALA1226559013

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 47,639 hours, 38,148 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATION 6908 FUNCTIONAL CHECK OF TAIL CONE RELEASE SYSTEM, MAINTENANCE FOUND TEE PIN 11 WORN WITH BUSHING AND BASE FOR RELEASE CAM WORN.  REMOVED AND REPLACED TEE PIN 11 AND CAM ASSEMBLY PER AMM.  RII COMPLETED FUNCTIONAL CHECK GOOD.
